The Michigan Mathematical Journal

Algebraic approximation of mappings into spheres.

J. Bochnak and Wojciech Kucharz

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 34, Issue 1 (1987), 119-125.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003489

Digital Object Identifier
doi:10.1307/mmj/1029003489

Mathematical Reviews number (MathSciNet)
MR873026

Zentralblatt MATH identifier
0631.14019

Subjects
Primary: 58C25: Differentiable maps
Secondary: 14E05: Rational and birational maps 14G30 32B20: Semi-analytic sets and subanalytic sets [See also 14P15]

Citation

Bochnak, J.; Kucharz, Wojciech. Algebraic approximation of mappings into spheres. Michigan Math. J. 34 (1987), no. 1, 119--125. doi:10.1307/mmj/1029003489. http://projecteuclid.org/euclid.mmj/1029003489.


Export citation